If you need an accessible version of this item please contact JSTOR User Support

Mathematical Tennis

J. R. Lucas
Proceedings of the Aristotelian Society
New Series, Vol. 85 (1984 - 1985), pp. 63-72
Published by: Wiley on behalf of Aristotelian Society
Stable URL: http://www.jstor.org/stable/4545021
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Mathematical Tennis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[63]
    [63]
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72